Information Journal Paper
APA:
CopySADATI, R., SEDGHI, S., & ZHOU, H.. (2008). A COMMON FIXED POINT THEOREM FOR PECI-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, 5(1), 47-53. SID. https://sid.ir/paper/113400/en
Vancouver:
CopySADATI R., SEDGHI S., ZHOU H.. A COMMON FIXED POINT THEOREM FOR PECI-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS[Internet]. 2008;5(1):47-53. Available from: https://sid.ir/paper/113400/en
IEEE:
CopyR. SADATI, S. SEDGHI, and H. ZHOU, “A COMMON FIXED POINT THEOREM FOR PECI-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES,” IRANIAN JOURNAL OF FUZZY SYSTEMS, vol. 5, no. 1, pp. 47–53, 2008, [Online]. Available: https://sid.ir/paper/113400/en